# SDR WVE2002F00007

- Difficulty date: April 3, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N221FX
- Make and model: Lear 60LEAR
- Aircraft serial: 111
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Part number: 156CA3213A336
- Condition: Missing
- Location: Aft Tailcone
- Part time: 4,398 hours, 3,080 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DUCT OVERHEAT CAUTION DURING SECOND FLIGHT AFTER 1200/2400 HOURS AND 3000 CYCLE INSPECTION AT 25,000 FEET.  SUBSQUENTLY REPORTED GENERATOR AND INVERTER FAILED.  DECLARED IFE AND RETURNED TO AIRFIELD.  MECHANIC DID NOT INSTALL AN INNER COUPLING SLEEVE AS SHOWN IN AIRCRAFT IPC 36-11-41, PN 60190V5-001 AND POSSIBLY INSTALLED THE COUPLING INCORRECTLY.  PROBABLE CAUSE:  THE AIRCRAFT ARRIVE WITHOUT THE SLEEVE INSTALLED AND THE INSTALLATION PROCEDURE IN THE MM ALSO DOES NOT SHOW THIS SLEEVE REQUIRED TO BE INSTALLED.
